# SDR UHLA201602080045

- Difficulty date: February 8, 2016
- Submitted: February 12, 2016
- Operation: Air carrier
- Aircraft: N657RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000115
- Aircraft time: 29,537 hours, 18,278 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Ramp
- Condition: Out Of Adjust
- Location: L1 Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 DOOR IS VERY STIFF TO OPERATE. ADJUSTED L1 DOOR PARALLEL ALIGNMENT COMMAND RAMPS IAW AMM 52-11-00. OPS CHECK GOOD.
